Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes pains in the middle of butts while urinating?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I always feel pains in the middle of my butts when i pee. What is the cause of this ? Also I do feel weak
Posted Thu, 13 Feb 2014 in Men's Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: May be Pudental nerve irritation or referred Detailed Answer: Hello, I have gone through your query and understand your concern. I suspect it to be due to either of the following causes 1. Pudendal nerve irritation or entrapment. Pudendal nerve supplies our perineal region. It can get trapped or irritated on it course a canal called Alcock's Canal. 2. May be referred pain from the Genito Urinary Tract to the area around the anus and the butts. Because both the Genito Urinary Tract as well as anal and buttock region are supplied by Pudendal nerve. This may be due to any kidney stones or urinary tract infection. I have few doubts 1. Do you have any other symptoms like burning micturation, urinary discharge or other urinary symptoms? 2. Do you have any abdominal pain? 3. Since how long do you have this pain? 4. Do you have Pelvic pain with sitting? 5. Do you have any loss of sensation or tingling or pain in other perineal regions? 6. Do you have any problems in passing stools? Waiting for your response.
Above answer was peer-reviewed by
Follow-up: What causes pains in the middle of butts while urinating? 7 hours later
The symptoms I have are : tiny and itchy bumps on my private part itchiness all over my body I feel like i want to vomit sometimes.
Answered by Dr. Manjeth Kumar G 15 hours later
Brief Answer: ? Cutaneous candidiasis. Need photo. Waiting reply Detailed Answer: Hello, Thanks for your reply. I suspect it to be a Cutaneous Candidiasis in groin region. But i have few queries How long do you have this itchy bumps? whether it is increasing or constant? Have developed this lesion shortly after any sexual intercourse with suspecting infective persons? Do you have any similar rashes elsewhere in the body? How long do you have this itching? Does itching all over and lesion came at same time? If possible, Please upload a photo of the lesion? Waiting for your response.
Above answer was peer-reviewed by
Follow-up: What causes pains in the middle of butts while urinating? 1 hour later
I suspect it to be affter i had intercourse with a suspected infected lady . I noticed a chancre on my penis and I got treated with penicillin injection . I feel itchy sensation all over my body constantly . I also feel like i want to vomit . What is the solution .... My fingers also tremble , i mean they shake when i try to leave them for too long
Answered by Dr. Manjeth Kumar G 13 hours later
Brief Answer: Allergy. Pediculosis. Consider LFT, RFT, Neurologi Detailed Answer: Hello, These symptoms are not due to Your syphilis infection you had earlier. Because the Syphilis usually cause NON-ITCHY rashes in secondary stages and you got also treated with penicillin. Thus cause for the itching all over could be due to some other causes. There are many causes for generalized itching all over the body. Some common causes are 1. Things you may using regularly including soaps, laundry detergents, or chemical spays. 2. Pediculosis pubis 2. Iron Deficiency anemia. 3. Liver and Kidney disease Start with things...things you are using regularly including soaps, laundry detergents, or chemical spays. As you got itching and all other symptoms shortly after sex, louse may acquired from the infected person. These may cause wide spread itching after spread to other hairy areas. Itching is due to allergic reaction by saliva of louse. This need examination of your hairy areas like pubis, arm pits and chest hairs for any louse or eggs of louse. It can be easily treated by topical permethrin for some times. If you suspect all these could not be a cause for your itching, then you need to do investigations like Complete blood count, Liver function test and Renal function test to rule out the above said causes. Nausea is common in anemia, Liver disease and Kidney disease. Penicillin allergy may be suspected. But it may not cause for all through out a year after injection. To rule out this, Skin testing is the standard for testing for IgE-mediated allergies, and needs to be performed under medical supervision. The cause for tremor could be some thing new and it is also not to be due to Syphilis. As you got treated for syphilis, this neurological symptoms are also uncommon in syphilis. Thus you need through neurological examination to rule out any nervousness or anxiety. If anxiety is suspected, you may need anti anxiety drugs. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor